# SDR SIMA20150516003

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 37,398 hours, 33,826 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE ITEM NR 2 OF THIS LOG PAGE, COCKPIT FLASHLIGHT INOPERATIVE.  R & R COCKPIT FLASHLIGHT BEHIND CAPTAIN IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
